Translator Disclaimer
2020 On a binary system of Prendiville: The cubic case
Shaoming Guo
Publ. Mat. 64(1): 255-281 (2020). DOI: 10.5565/PUBLMAT6412011

Abstract

We prove sharp decoupling inequalities for a class of two dimensional non-degenerate surfaces in $\mathbb{R}^5$, introduced by Prendiville [13]. As a consequence, we obtain sharp bounds on the number of integer solutions of the Diophantine systems associated with these surfaces.

Citation

Download Citation

Shaoming Guo. "On a binary system of Prendiville: The cubic case." Publ. Mat. 64 (1) 255 - 281, 2020. https://doi.org/10.5565/PUBLMAT6412011

Information

Received: 20 April 2018; Revised: 24 May 2019; Published: 2020
First available in Project Euclid: 3 January 2020

zbMATH: 07173905
MathSciNet: MR4047565
Digital Object Identifier: 10.5565/PUBLMAT6412011

Subjects:
Primary: 11L07
Secondary: 42A45

Rights: Copyright © 2020 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 1 • 2020
Back to Top